U.S. doctors online nowAsk doctors free
Richmond, CA
A 19-year-old female asked:

I'm taking doxycycline hyclate for bronchitis. i feel a bit shaky after i take this medicine my breathing is normal but is this a side effect?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Doxycycline: Unless you are treating an acute exacerbation of chronic bronchitis the doxy is probably unnecessary as acute bronchitis is >95% viral. The side-effects of this drug may include weakness, nausea and other symptoms and discontinuing it might not be a bad idea, but the best thing to do is to consult with the doctor who ordered it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old female asked:
2 doctor answers2 doctors weighed in
A 39-year-old female asked:
1 doctor answer1 doctor weighed in
A 46-year-old female asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 2, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.